gynecologist-icon
Missed my monthly cycle
Hi, I just got married in the month of Nov last year. My monthly cycle has been regular from the time it started but in the month of December I have been to my honeymoon and had to take I pill as the condom tore. Once I got back from the honeymoon within a week I got my periods ie from 25th of Dec and I bled heavily like had to change every half n hr. It stopped within 7 days and since then I haven't got my periods so technically it's been 2 months now. All this while I thought that because I had bled very heavily n the month of Dec , January one got missed but now it is High time. I also did pregnancy test which was negative. Please help!!!!
66 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

You periods are disturbed because of iPill. It's a common side effect. Visit your gynaecologist. You will need progesterone for withdrawal
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

This question featured in :

Hormone levels during monthly cycle
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.